AntidotesI need help from a competent homeopath. Here is my case history. I was experiencing softer erections, low libido, atrophied testicles, atrophied penis, low body temperature, ridges on fingernails, floating stools, mental dullness and flatness, intermittent anxiety, tendency to be easily startled, reduced quality of sleep, and waking with anxiety. To ameliorate myself I sought the counsel of a homeopath. She gave me a 1M dose of Staphysagria.
My symptoms intensely flared up for several hours before dying down.
After this flare up, all of my symptoms noticeably improved.
The improvement lasted for several weeks.
I returned to her office to receive another dose, and again my symptoms improved only to return again after about a week. I returned to the homeopath again, and based on what I told her she decided to give me a different remedy known as Arsenicum Iodatum. Unfortunately, I experienced a proving and immediately became worse.
I returned home to research the condition the remedy is indicated to treat only to find out to my dismay that the remedy was not appropriate for my constitution and had induced all of the symptoms it is intended to alleviate under the proper application. I told the Homeopath what had happened and she prescribed me a 1M dose Nux Vomica to antidote. But, after the homeopath lost my faith, I made the executive decision to self-medicate.
Using a homeopathic software called Vithoulkas Compass, I entered my present symptomology, including the newly developed symptoms that surfaced after taking the Arsenicum.
The software suggested I take a remedy called Lycopodium Clavatum.
I took the remedy and immediately became worse.
I kept my composure hoping that my symptoms would flare and then clear up that same day.
Unfortunately, new symptoms emerged that are inherent to Lycopodium itself, and they did not subside.
I had experienced yet another proving. My present-day symptoms now include:
•Bloating and intestinal inflammation after eating
•Lack of hunger after eating
•Intermittent anxiety alternating with fatigue
•Tired at night and falling asleep easily
•Restless or light sleep with continuous unpleasant dreams (feeling half-awake while vividly dreaming)
•Wake up anxious but lethargic
•Less frequent bowel movements
•Loose stools containing undigested food
•Ridges on fingernails
•Even softer erections
•Even greater mental dullness and flatness
•Low body temperature (cold nose, hands, feet)
•Low vital force
•Easily troubled by pernicious influences
•Lower resiliency against stress
In many ways I have become the Lycopodium patient.
After researching, I found that there are several different indicated antidotes for Lycopodium, and there are also several different ways to dose an antidote.
I have found the reported antidotes for Lycopodium include the following:
•Nux Vomica (being a so-called "universal” antidote)
•Staphysagria may be an option as it worked in the past
The different reported dosing options are as follows:
•The next highest dilution of Lycopodium (I took a 1M dose)
•A lower potency of Lycopodium (reportedly will match the imbalanced frequency that Lycopodium has caused and therefore cancel out that vibration)
•Dissolve a one 6c pellet of one of the antidotes in 500 ml of water and drink 1 tsp.
•A single 6c dose of one of the antidotes
A Naturopath did muscle test me for these antidotes, and she said I responded the best with Pulsatilla. However, I am still left with some unanswered questions to consider. I'm not even quite sure how these antidotes work.
Do they just universally neutralize certain remedies?
If you take remedy A, you will neutralize remedy B, no matter your condition or symptomology?
I read some people suggest to choose the antidote from the list of indicated antidotes that most fits your set of symptoms.
However, is this not the same as simply using any similimum just as I haplessly did with Lycopodium in an attempt to antidote Aresnicum?
If using the next highest dilution of a remedy to counteract its proving is valid option how do I obtain the next highest dilution? I have already experienced two provings and it has been a couple months since taking the Lycopodium, yet the symptoms it induced have not improved. I am scared to advance from here alone as another proving would be absolutely devastating.
jeffd729msn.com on 2016-04-13
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.